| Model Number |
10601 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgement occurred and retrieval difficulty was encountered.The target lesion was located in the proximal circumflex artery.A 2.25 x 12 synergy drug-eluting stent was advanced to treat the lesion.However, the stent was dislodged in the ostial circumflex and it was unable to be retrieved.The patient was sent for bypass surgery.No further patient complications nor injuries were reported.